MathSciNet Relay Station
MathSciNet bibliographic data
MR2679457 11F75 (11F11)
Knopp, Marvin; Raji, Wissam Eichler cohomology for generalized modular forms II. Int. J. Number Theory 6 (2010), no. 5, 1083–1090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement